# SDR 2009FA0000021

- Difficulty date: October 22, 2008
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N972MS
- Make and model: Gulstm GIV
- Aircraft serial: 1285
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: SE0521903XXX
- Condition: Loose
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING ACFT, CREW REPORTED POPPING SOUND COMING FROM NOSE WHEEL WELL AND DURING RT TURNS.  FOUND NLG DRAG BRACE UPPER ATTACH VERTICAL BEARING AT FS 119, FINGER TIGHT.  INSPECTED OTHER ACFT AND FOUND SAME OCCURRENCE.  SB 157 HAS BEEN COMPLIED WITH ON 3/09/2004.
